# SDR 95ZZZZ131

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 462 - TPA-IAD - FLIGHT ATTENDANT REPORTED FAINT SMELL OF SMOKE IN CABIN ON APPROACH AT 8000 FEET.  PRESSURE DUMPED AT SAME TIME.  BOTH AIRFOIL AND ENGINE ANTI-ICE WERE ON.  DUCT TEMP AND DUCT PRESSURE WERE OK.  NO AIRFOIL TEMP HIGH LIGHTS ON.  OPERATIONS CHECKED BOTH AIR CONDITIONING SYSTEMS PER MM 21-00 AND COULD NOT DUPLICATE.  PRESSURE TO 20 IN HG.  AIR CONDITION PRESSURE OK.  CAPTAIN ON BOARD DURING OPS CHECK AND AGREED SYSTEM OK.  CAPTAIN AND FIRST OFFICER BOTH REPORTED SMELLING NO SMOKE, ONLY 1 FLT ATTENDANT REPORTED FAINT SMELL.  (Z)
